# SDR TRAX200800685

- Difficulty date: May 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 16,313 hours, 13,525 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 MSG PSI FLUXED AND QTY WENT FROM 70 TO 5%.  ENG OPERATED 32 MIN WITH 0 PSI ON HYD SYS 1 (EN ROUTE TO ATL ACFT DIVERTED TO BNA DUE TO MTC, EMERGENCY DECLARED).  FLT 4740 DEL 79 MINS.  REMOVED AND REPLACED HYD LINE P/N 601R752501 PER CRJ AMM 29-00, NO HELP.  REMOVED AND REPLACED HYD LINE 601R75286-37 AND ELBOW ASSY.  NO HELP.  FOUND HYD LINE 601R75286-61 TO BE CRACKED.  REMOVED AND REPLACED HYD LINE IAW CRL AMM 29-00, OPS/LEAK CHECK GOOD.  REFER TO LOD 37705-2.  (S)
